It is currently Sat Aug 19, 2017 11:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Sep 14, 2013 3:04 pm 
Offline
Average Poster
Average Poster

Joined: Sat Sep 14, 2013 2:53 pm
Posts: 8
Hi I'm brand new here and wanted to see if anyone else was/is experience what I'm currently struggling with. After every dose I get real dizzy/lightheaded and yesterday so much so that I had a anxiety attack. I almost feel that the withdrawal Symptoms were better than the suboxone side effects. Alan anyone relate and will this start to go away?


Top
 Profile  
 
PostPosted: Sat Sep 14, 2013 3:16 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hmmmm, I'm not sure I've ever heard of that side effect from subs before. What dose are you currently on Mr. Dave?

Most side effects from suboxone will go away or get MUCH better after about a week of taking a steady dose.

Is the dizzy feeling you are getting anything like an opiate high? It's possible you could just need a bit to adjust to the new, stronger opiate being in your system. Or, it could be that your dose is a bit too high. This is just a guess though. It would be helpful to know how many mgs you are taking and what your prior opiate usage was.

Any other side effects?

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Sep 14, 2013 3:45 pm 
Offline
Average Poster
Average Poster

Joined: Sat Sep 14, 2013 2:53 pm
Posts: 8
Thanks for the quick reply. My doc has been adjusting every day. I started w 4 mg daily with generic tabs but after 2 days dizzy he switched to film yesterday which gave me an anxiety attack which I don't think I've ever had in my life. So today I've only had 2 mg and was feeling ok but got dizzy when u started eating whack was about 3 hours after my dose. I've been using vikes 7.5 for several years and tried cutting back a month ago. Immediately I started withdrawing so I went up my doc to ask for help.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Sep 14, 2013 3:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
My only guess would be that the dose is a bit too high for you. Suboxone is very strong, and depending on how many vikes you were taking a day your tolerance may not be up to what the suboxone is. Try cutting back to 1mg and see if it helps. You might try eating a small meal or good size snack before dosing too.

It sounds like you are planning a short term detox. How long are you planning on using the subs?

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Sep 14, 2013 5:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Definitely sounds like an effect of too much bupe for your tolerance level.


Top
 Profile  
 
PostPosted: Sat Sep 14, 2013 7:57 pm 
Offline
Average Poster
Average Poster

Joined: Sat Sep 14, 2013 2:53 pm
Posts: 8
Can't thank all of you enough. I've never been down this road before n it's been a little scary. Thanks for the support. I already cut back to 2 mg


Top
 Profile  
 
PostPosted: Sat Sep 14, 2013 8:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
You are very welcome Dave, that's what we're here for!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Cutimousf64 and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group